# SDR SWAA080106

- Difficulty date: January 3, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 42,898 hours, 36,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Part number: 6962289
- Condition: Worn
- Location: Nlg W/W
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MANUAL GEAR EXTENSION REQUIRED.  ALL GEAR SAFE AND UNSAFE LIGHTS ILLUMINATED.  FERRIED AIRCRAFT TO DAL FOR MAINTENANCE.  FOUND LANDING CABLE OUT OF RIG, RIG CABLE PER MM.  REMOVED AND REPLACED MANUAL RELEASE MECHANISM ROLLER ON NOSE GEAR PER MM.
